RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Issue 5  


Sets of absolute convergence of double trigonometric series
R. A. Avetisyan
473
On a property of functional series
B. S. Kashin
481
Best approximations by rational functions with respect to the Hausdorff distance
K. N. Lungu
491
On the convergence of orthogonal series to $+\infty$
R. I. Ovsepyan
499
A generalization of a class of close-to-convex functions
D. V. Prokhorov
509
Quadrature processes for integrals of Cauchy type
D. G. Sanikidze
517
On the $\varepsilon$-minimax character of the hotelling $T^2$ test for nonnormal distributions
L. A. Khalfin, N. M. Khalfina
527
Free factor algebras of free linear $\Omega$-algebras
M. S. Burgin
537
Towards a theory of associatives
L. M. Gluskin, V. Ya. Shvarts
545
Selection of relaxation parameter
G. P. Astrakhantsev
555
On a transformation operator for a system of Sturm–Liouville equations
M. B. Veliev, M. G. Gasymov
559
On the Peano theorem in infinite-dimensional spaces
M. I. Kamenskii
569
The spectrum of an elliptic equation
V. G. Mishin
577
Sufficient conditions for separation of analytic singularities in $C^n$ and a basis for a space of holomorphic functions
A. P. Yuzhakov
585
Trigonometric sums for recursive sequences of elements in a finite field
V. I. Nechaev
597
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019